# SDR ASAA0974945

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STA 500B STR 25.  REMOVED CRACKED INTERCOSTAL (BAFFLE) FABRICATED AND INSTALLED NEW BAFFLE IAW 737 700 SRM 53 30 53 FIG 2.
